See Alike in...

Alike App

Browser

bec9

783d

Hi! Recently discovering I probably have POTS after worsening symptoms over the past five or so years. Trying to figure out more about it and find help and not feeling very hopeful about it. Appreciate any experience that can be shared

    • hazyeclipse

      782d

      My advice, aside from what the first person said, is to try to find the cause of your pots if possible so you can better target your treatment

    • NewYork

      783d

      POTS is rough, but don’t lose hope. You need to get a good nights sleep, eat small meals throughout the day, eat a lot of salt, and stay hydrated. Compression socks help too. Symptoms can change daily, weekly, monthly, and yearly. You just need to learn how to manage the symptoms that you are dealing with one at a time :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion